Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 97, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 19, 2020, 5:55 PM MDT for 4 counties in Nebraska. It was in force for 29 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2020, 5:55 PM MDT (23:55 UTC)
- Expired
- Jul 19, 2020, 6:24 PM MDT
- In force
- 29 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 3.0 in
- Wind
- 60.0 mph
Counties Box Butte County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 6:02 PM MDT | HAIL 1.75 | 1 Wnw Minatare, NE | |
| Jul 19, 6:04 PM MDT | HAIL 2 | W Minatare, NE | |
| Jul 19, 6:09 PM MDT | HAIL 1.75 | 6 Ssw Melbeta, NE | GOLF BALL SIZE HAIL 6 MILES SOUTH OF HIGHWAY 92 ON WRIGHTS GAP RD. |
| Jul 19, 6:15 PM MDT | TSTM WND DMG | 3 E Lake Minatare, NE | LARGE TREE UPROOTED. SOCIAL MEDIA POST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 4:06 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 246 J/kg
- Mixed-layer CIN
- -360 J/kg
- Mixed-layer LCL
- 1762 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
892
WUUS55 KCYS 192355
SVRCYS
NEC013-123-157-165-200045-
/O.NEW.KCYS.SV.W.0097.200719T2355Z-200720T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
555 PM MDT Sun Jul 19 2020
The National Weather Service in Cheyenne has issued a
* Severe Thunderstorm Warning for...
Southwestern Box Butte County in the Panhandle of Nebraska...
Eastern Scotts Bluff County in the Panhandle of Nebraska...
Northwestern Morrill County in the Panhandle of Nebraska...
Southeastern Sioux County in the Panhandle of Nebraska...
* Until 645 PM MDT.
* At 554 PM MDT, a severe thunderstorm was located over Minatare, or
9 miles east of Scottsbluff, moving northeast at 40 mph.
This is a very dangerous storm.
HAZARD...Three inch hail and 60 mph wind gusts.
SOURCE...Trained weather spotters. This storm has a history of
producing hail in excess of 2 inches in diameter!
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
* Locations impacted include...
Scottsbluff, Gering, Bayard, Terrytown, Minatare, Lake Minatare
Campground, Angora, Kilpatrick Lake, Moomaws Corner, Scottsbluff
Airport, Lake Minatare, Melbeta and McGrew.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.
If on or near Lake Minatare, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 4170 10343 4170 10359 4179 10372 4227 10334
4192 10295
TIME...MOT...LOC 2354Z 226DEG 33KT 4183 10349
HAIL...3.00IN
WIND...60MPH
$$
Hammer3 follow-up statements
722
WWUS55 KCYS 200009
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
609 PM MDT Sun Jul 19 2020
NEC013-123-157-165-200045-
/O.CON.KCYS.SV.W.0097.000000T0000Z-200720T0045Z/
Box Butte NE-Scotts Bluff NE-Morrill NE-Sioux NE-
609 PM MDT Sun Jul 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTHWESTERN BOX BUTTE...NORTHEASTERN SCOTTS BLUFF...NORTHWESTERN
MORRILL AND SOUTHEASTERN SIOUX COUNTIES...
At 608 PM MDT, a severe thunderstorm was located near Lake Minatare
Campground, or 12 miles east of Scottsbluff, moving northeast at 25
mph.
This is a very dangerous storm.
HAZARD...Baseball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters. This storm has a history of
producing very large and destructive hail larger than 2
inches in diameter!
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Minatare, Kilpatrick Lake, Lake Minatare Campground, Moomaws Corner,
Angora and Lake Minatare.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
LAT...LON 4177 10334 4177 10347 4189 10355 4227 10334
4192 10295
TIME...MOT...LOC 0008Z 227DEG 24KT 4187 10343
HAIL...2.75IN
WIND...60MPH
$$
Hammer408
WWUS55 KCYS 200020
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
620 PM MDT Sun Jul 19 2020
NEC157-165-200030-
/O.CAN.KCYS.SV.W.0097.000000T0000Z-200720T0045Z/
Scotts Bluff NE-Sioux NE-
620 PM MDT Sun Jul 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCOTTS BLUFF AND
SOUTHEASTERN SIOUX COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.
LAT...LON 4179 10336 4199 10336 4212 10318 4192 10295
TIME...MOT...LOC 0020Z 230DEG 30KT 4190 10333
$$
NEC013-123-200045-
/O.CON.KCYS.SV.W.0097.000000T0000Z-200720T0045Z/
Box Butte NE-Morrill NE-
620 PM MDT Sun Jul 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTH CENTRAL BOX BUTTE AND NORTHWESTERN MORRILL COUNTIES...
At 620 PM MDT, a severe thunderstorm was located near Moomaws Corner,
or 17 miles east of Scottsbluff, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Moomaws Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4179 10336 4199 10336 4212 10318 4192 10295
TIME...MOT...LOC 0020Z 230DEG 30KT 4190 10333
HAIL...1.00IN
WIND...60MPH
$$
Hammer947
WWUS55 KCYS 200024
SVSCYS
Severe Weather Statement
National Weather Service Cheyenne WY
624 PM MDT Sun Jul 19 2020
NEC013-123-200034-
/O.CAN.KCYS.SV.W.0097.000000T0000Z-200720T0045Z/
Box Butte NE-Morrill NE-
624 PM MDT Sun Jul 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BOX BUTTE AND
NORTHWESTERN MORRILL COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cheyenne.
LAT...LON 4179 10336 4199 10336 4212 10318 4192 10295
TIME...MOT...LOC 0023Z 226DEG 33KT 4193 10329
$$
HammerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 5:31 PM MDT, 24 minutes earlier.
Area forecast discussion, Jul 19, 5:31 PM MDT, 24 minutes before
Area Forecast Discussion National Weather Service Cheyenne WY 531 PM MDT Sun Jul 19 2020 .SHORT TERM...(This afternoon - Tuesday Night) Issued at 113 PM MDT Sun Jul 19 2020 Isolated to widely scattered thunderstorms are expected to develop across areas mainly along/east of the Laramie Range by mid to late afternoon. Significant uncertainty exists with storm coverage over the next several hours, mainly because of weak large scale forcing with the primary mechanism being a stationary front draped from N- S along the Laramie Range. Cumulus development has been limited so far per afternoon visible satellite imagery, but excellent low-lvl moisture transport is occurring with moist southeasterly flow over the Platte River Valley contributing to dew points approaching 65F at Torrington & Scottsbluff. We are likely a bit delayed for CI as low-level cloud cover stuck around over the Neb Panhandle into the late morning hours, but would expect initiation to occur by 21z as convective temperatures are reached. The main area of interest may be the central Laramie Range into the Platte River Valley with the help of enhanced low-level convergence associated w/ the Chugwater cyclone. Further south toward the CO border, a dryline bulge takes shape just south of the surface low which may be another focus for initiation in the next few hours. Any storms that develop over the next few hours will be capable of all modes of severe weather. SPC Mesoanalysis shows upwards of 2500 J/kg SBCAPEs in the warm sector with 30+ knots of effective bulk shear. CAPEs also approach 800 J/ kg in the -10 to -30 deg C layer, further supporting potential for large hail especially w/ any supercell structures. Backed near-sfc flow is also contributing to curved low-level hodographs, possibly supporting isolated tornado potential given fairly low LCLs around 1250 meters. This threat would be enhanced with any cell splits or right movers. Storms may merge into one more linear complexes this evening into late tonight as the low-level jet strengthens. Daily chances for strong to severe thunderstorms will exist along/ east of the Laramie Range each afternoon through Tuesday given the stationary boundary remaining in place. .LONG TERM...(Wednesday - Sunday) Issued at 300 AM MDT Sun Jul 19 2020 Upper level ridging still looks to be on track for the remainder of the week from Wednesday onward. Model guidance still showing agreement with warm air advection continually making the area warm with southwest flow in the lower levels creating daytime maximum 700mb temps 14C-18C. While atmospheric ridging aloft continues over the region, that certainly won't discount the opportunity for moisture to be on slightly elevated over the area. Split flow at the H5 and H3 levels show a cut off low near the California coastline and more impressive height falls to the Pacific Northwest associated with a upper level trough. The split flow regime will continue from Wednesday to the weekend, allowing the best energy to stay further to the north based off medium to long range guidance. However, with the cut off low slowly propagating to the east and northeast aloft, it will eventually be absorbed into a more defined upper level trough at the 300mb level by 0Z Saturday. With diffluent flow aloft, the possibility of thunderstorm activity on the increase would need additional surface moisture plumes from the continental region of Mexico, Pacific Ocean moisture, and/or the Gulf of Mexico. Surface convergence and instability look plausible from the model guidance, however the most recent models are showing a slightly more eastward surface High compared to the previous day. If our area is to receive much needed rainfall across the region, this more eastward track of the surface High pressure across the central CONUS is a less favorable trend for our CWA in regard to rainfall. Overall, monsoon flow will begin to approach the area towards the end of the week, but we are not in the most favorable pattern for continued impulses of moisture. This is represent with PoPs up to 40 percent in the extended forecast package as of this time. With the upper level ridging staying put, we can expect temperatures to be warm the next week or so, with little relief of cooler temperatures on the horizon. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 524 PM MDT Sun Jul 19 2020 Wyoming TAFS...VFR. Occasional thunderstorms at Cheyenne producing wind gusts to 40 knots until 02Z. Thunderstorms in the vicinity at Laramie until 02Z. Wind gusts to 35 knots until 05Z. Nebraska TAFS...VFR at Chadron until 12Z, with occasional thunderstorms producing MVFR and wind gusts to 45 knots until 03Z. MVFR from 12Z to 15Z, then VFR. VFR at Alliance until 07Z, with occasional thunderstorms producing MVFR and wind gusts to 45 knots until 03Z. MVFR from 07Z to 12Z, then IFR until 15Z, then VFR. VFR at Scottsbluff until 08Z, with occasional thunderstorms producing MVFR and wind gusts to 45 knots until 02Z. MVFR from 08Z to 09Z, then IFR until 15Z, then VFR. Wind gusts to 20 knots after 19Z Monday. VFR at Sidney until 10Z, with occasional thunderstorms producing MVFR and wind gusts to 45 knots until 03Z. IFR from 10Z to 16Z, then VFR. && .FIRE WEATHER... Issued at 300 AM MDT Sun Jul 19 2020 Stationary front lays along a line from Riverton to Rawlins to Craig Colorado this morning. The front will meander a little to the east today to near the Laramie Range this afternoon. East of the front...east to southeast upslope winds will keep humidity high and provide chances for afternoon and evening showers and thunderstorms. West of the front...drier and breezier conditions will exist over the next several days. Monsoonal moisture will interact with the front for good chances of wetting rains from the Laramie Range east into the Panhandle through the upcoming week. Fire weather concerns expected to be minimal. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...None. NE...None. && SHORT TERM...CLH LONG TERM...BW AVIATION...RUBIN FIRE WEATHER...GCC
Hazardous weather outlook, Jul 19, 5:27 AM MDT, 12 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Cheyenne WY 527 AM MDT Sun Jul 19 2020 NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 201130- Dawes-Box Butte-Scotts Bluff County-Banner County-Morrill- Kimball County-Cheyenne-North Sioux-South Sioux- Converse County Lower Elevations-Niobrara County- East Platte County-Goshen County-Central Laramie County- East Laramie County- 527 AM MDT Sun Jul 19 2020 This hazardous weather outlook is for portions of panhandle Nebraska...western Nebraska...east central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT Isolated to widely scattered thunderstorms are expected to develop across the high plains this afternoon, possibly merging into one or more clusters of storms tonight. A few storms may be severe, with large hail up to golf ball size and wind gusts up to 60 MPH the primary hazards. A tornado or two is also possible. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Daily chances for afternoon and evening thunderstorms expected east of the Laramie Range this upcoming week. Some of the storms could become severe with large hail...damaging downburst winds and heavy rainfall. .Spotter information statement... Spotter activation may be needed first along the Interstate 25 Corridor after 2 PM. Spotter activation may be needed for the Nebraska Panhandle from 4 PM through 7 PM this evening. WYZ103>106-109>117-201130- North Laramie Range-Ferris/Seminoe/Shirley Mountains- Shirley Basin-Central Laramie Range and Southwest Platte County- Central Carbon County-North Snowy Range Foothills- Southwest Carbon County-Sierra Madre Range- Upper North Platte River Basin-Snowy Range-Laramie Valley- South Laramie Range-South Laramie Range Foothills- 527 AM MDT Sun Jul 19 2020 This hazardous weather outlook is for portions of south central Wyoming and southeast Wyoming. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY The probability for widespread hazardous weather is low. .Spotter information statement... Spotter activation will not be needed.
In the hours before
Special weather statement, Jul 19, 3:21 PM MDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
321 PM MDT Sun Jul 19 2020
NEZ054-WYZ119-192200-
Kimball NE-East Laramie County WY-
321 PM MDT Sun Jul 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KIMBALL AND SOUTHEASTERN
LARAMIE COUNTIES UNTIL 400 PM MDT...
At 321 PM MDT, Doppler radar was tracking a strong thunderstorm near
Carpenter, or 27 miles east of Cheyenne, moving east at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Pine Bluffs, Burns, Oliver Campground, Oliver Reservoir, Panorama
Point, Carpenter and Bushnell.
This includes the following highways...
Interstate 80 in Wyoming between mile markers 386 and 402.
Interstate 80 in Nebraska between mile markers 1 and 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4118 10436 4139 10402 4138 10383 4130 10372
4100 10370 4100 10436
TIME...MOT...LOC 2121Z 269DEG 19KT 4110 10427
HammerSpecial weather statement, Jul 19, 4:17 PM MDT, 1 hour 38 minutes before
Special Weather Statement National Weather Service Cheyenne WY 417 PM MDT Sun Jul 19 2020 NEZ054-192300- Kimball NE- 417 PM MDT Sun Jul 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KIMBALL COUNTY UNTIL 500 PM MDT... At 417 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles south of Oliver Reservoir, or 13 miles southwest of Kimball, moving east at 20 mph. Nickel size hail will be possible with this storm. This storm will remain over mainly rural areas of southern Kimball County. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Cheyenne. && A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for the Panhandle of Nebraska. LAT...LON 4115 10392 4122 10339 4100 10339 4100 10393 TIME...MOT...LOC 2217Z 266DEG 17KT 4107 10381 Hammer
Local storm report, Jul 19, 4:21 PM MDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
421 PM MDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 15 S BUSHNELL 41.01N 103.89W
07/19/2020 E1.00 INCH KIMBALL NE TRAINED SPOTTER
49 MPH WIND GUST RECORDED AT 335 PM.
&&
RUBINLocal storm report, Jul 19, 4:49 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
449 PM MDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 2 E KIMBALL 41.23N 103.62W
07/19/2020 M1.00 INCH KIMBALL NE PUBLIC
NICKEL TO QUARTER SIZE HAIL AT FOUR WINDS
COUNTRY CLUB ON THE EAST SIDE OF KIMBALL.
TIME ESTIMATED OFF OF RADAR.
&&
MBLocal storm report, Jul 19, 5:46 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
546 PM MDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 5 SSE GERING 41.76N 103.63W
07/19/2020 E1.00 INCH SCOTTS BLUFF NE TRAINED SPOTTER
&&
RUBINLocal storm report, Jul 19, 5:50 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
550 PM MDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL GERING 41.83N 103.67W
07/19/2020 E2.00 INCH SCOTTS BLUFF NE TRAINED SPOTTER
&&
RUBINThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 6:00 PM MDT | Special Weather Statement | CYS | Kimball | 45 min |
| Jul 18, 6:46 PM MDT | Special Weather Statement | CYS | Banner | 44 min |
| Jul 18, 7:26 PM MDT | Special Weather Statement | CYS | Banner | 49 min |
| Jul 19, 3:21 PM MDT | Special Weather Statement | CYS | Kimball | 39 min |
| Jul 19, 3:35 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 40 min |
| Jul 19, 4:17 PM MDT | Special Weather Statement | CYS | Kimball | 43 min |
| Jul 19, 4:34 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball | 41 min |
| Jul 19, 5:18 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Morrill | 42 min |
| Jul 19, 5:27 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Scotts Bluff | 48 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.